# SDR A6WA2016021543552

- Difficulty date: February 10, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 37,908 hours, 36,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 86144A33
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 484 ANGLE AT LBL 27 FOUND CRACKED.  R & R THE ANGLE IAW SRM 51-42-11.
